Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$BLO$ spaces associated with the sections
HTML articles powered by AMS MathViewer

by Lin Tang PDF
Proc. Amer. Math. Soc. 135 (2007), 2423-2432 Request permission

Abstract:

$BLO$ spaces associated with the sections are introduced. It is shown that some properties which hold for the classical space $BLO$ related to the balls (or cubes) remain valid for the space $BLO$ related to the sections.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25, 42B20
  • Retrieve articles in all journals with MSC (2000): 42B25, 42B20
Additional Information
  • Lin Tang
  • Affiliation: LMAM, School of Mathematical Science, Peking University, Beijing, 100871, People’s Republic of China
  • Email: tanglin@math.pku.edu.cn
  • Received by editor(s): October 28, 2005
  • Published electronically: April 5, 2007
  • Additional Notes: The research was supported by the NNSF (10401002) and NNSF (10371004) of China
  • Communicated by: Michael T. Lacey
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 135 (2007), 2423-2432
  • MSC (2000): Primary 42B25, 42B20
  • DOI: https://doi.org/10.1090/S0002-9939-07-08903-4
  • MathSciNet review: 2302563